# SDR DALA2016030301608

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 52,532 hours, 21,104 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, WHILE AT FL380, RECEIVED CABIN ALT WARNING LIGHT AND WARNING HORN.  LT BLEED DUCT PRESSURE 40 PSI.  RT BLEED DUCT PRESSURE 0 PSI.  DESCENDED AND MASKS DID NOT DEPLOY.  ACFT DIVERTED.  MAINTENANCE FOUND CIRCUIT BREAKER B7 ON THE P6-4 PANEL OUT.  INSPECTED NR 2 PRSOV AND PERFORMED TASK AMM 36-00-00-860-804.  OPS CHECKS OK, ACFT RETURNED TO SERVICE.
